# SDR DALA2025110708110

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N879DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31990
- Aircraft time: 26,742 hours, 10,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8141458) ON SVC CHK FOUND ERMERGENCY LIGHTS ROWS 11-16 INOP. R+R EMERGENCY BATTERY M1676 IAW B737 AMM 33-51. OPS CHECK GOOD.
